My question is that my father was 79 years old and had a bypass surgery on his left main artery.Afterwards he aspirated on apple juice and developed pneumonia and was on the ventilator for 3 months after which he eventually passed away.He also developed A-Fib which the doctors were trying to control with medications.He had diabetes and was being fed through a tube.A few times they managed to wean him of the ventilator but never for long and he would go back on it.During his last days he also had a yeast infection in his blood and C-Dif an infection in his intestines.But the Doctors kept on giving us hope and told him to take him into Rehab for Sub Acute patients.Why did the Doctors give us hope and when we did take him into Rehab he passed away in a week.What Happenend we still dont know and Doctors refuse to give us answers.Help
.C. diff is a highly contagious bacterium that commonly affects older adults in hospitals or long-term care facilities. For some insight, the condition occurs after the use of antibiotic drugs and difficult to control in the gastrointestinal tract.
For a statistic after a hospital stay of only two days, "it is estimated that 10 percent of patients will develop the disorder. Every year, thousands of individuals get sick from this disease, including otherwise healthy people".
The above would be the highest probability for your father passing away, but not conclusive. You have have my condolence, and I hope the information can help you. Take care,
In my recent stay in hospital, we had to drink a yogurt substance full of friendly bacteria every day. Disgusting stuff, but apparently the friendly bacteria really help in the gut to keep the nasty ones at bay.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.